# SDR 20000630AP001

- Difficulty date: March 25, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Part number: AWM26062
- Condition: Corroded
- Location: Rt Wing
- Part time: 51,545 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON RIGHT WING REAR SPAR UPPER CAP AT STATION XORS 562.390, UNDER THE INBOARD FLAP HINGE OF THE OUTBOARD FLAP.  CORROSION WAS REMOVED AND A MAJOR REPAIR WAS MADE IAW BOEING MESSAGE DAR-FCO-00-00001E, AND A FAA FORM 8110-3 WAS ISSUED.  (M)
